Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 05:36:41 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631907
  • Total Topics: 47841
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 185
Total: 186

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Low B12 - Anyone else experience this?  (Read 1036 times)

0 Members and 1 Guest are viewing this topic.

Offline northrock

  • Member
  • Posts: 19
Low B12 - Anyone else experience this?
« on: September 20, 2010, 02:01:05 PM »
Doctor just informed me that I have low B12 count.  I've been having some memory issues and he cut back my Zoloft to 100mg a day and then wondered if my B12 was low.  It was so now I have to start weekly B12 shots.  Has anyone else experienced this and what have been issues, etc. with the shots.  Any comments are welcome.
New guy to this disease!

Offline Miss Philicia

  • Member
  • Posts: 23,883
  • celebrity poster, faker & poser
Re: Low B12 - Anyone else experience this?
« Reply #1 on: September 20, 2010, 02:07:56 PM »
I used to get B12 shots monthly back when I was initially diagnosed.  It's no biggie, if anything it gives you a bit of temporary extra energy from what I recall.
"Iíve slept with enough men to know that Iím not gay"

Offline roy100

  • Member
  • Posts: 123
Re: Low B12 - Anyone else experience this?
« Reply #2 on: September 20, 2010, 07:11:31 PM »
Prilosec, ( Omeprazole) , which is prescribed for acid indigestion can cause low B12,
Actually low B12 can cause depression, so after your body gets normal with B12 you might want to check you AD dosage.

Vitamin B12 also comes in sublingual form.

Good Luck.
Diagnosed 18Th March 2010
March 30Th VL +100,000 CD4 46
CD8T  575 CD8 %60.6
On Truvada and Kaletra. . Remeron 15mg  and150 mg  wellbutrin xl for depression. Clonazepan 2 mg to sleep. Omeprazole 20  once a day.
July 17 2010 Vl 362 CD4 155, 6.4 %
CD8T suppressors 1482 CD8% 61.1
 Nov 16 2010: V l 937 CD4 188,10%
CD8T Suppresors 997 CD8%55.8
August 15th 2011 Vl UD, less than 40.
CD4:543(26.7%) CD8:887 (43.6 %) Ratio .61
Jan 14th,2012 ,less than 40.
CD4:478 (24.4%) CD8: 962 (49.1%) Ratio.50
June 2012 CD4 599, CD8 856 UD
Oct 2013 CD 702, CD 843 UD Ratio:.87

Offline zach

  • Member
  • Posts: 1,237
Re: Low B12 - Anyone else experience this?
« Reply #3 on: October 10, 2010, 08:29:09 AM »
i also have low b12, my id doc has me taking a b12 vitamin daily, and i get a shot of it at each visit, the shots are cool, i can tell i feel more "vital" afterwards

Offline peteb

  • Member
  • Posts: 202
Re: Low B12 - Anyone else experience this?
« Reply #4 on: October 10, 2010, 11:15:50 AM »
I Take B12 everyday gives me energy but I hope I can get off soon been on 8 months

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.